On second order sublinear oscillation.

Ch. G. Philos

Aequationes mathematicae (1984)

  • Volume: 27, page 242-254
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Philos, Ch. G.. "On second order sublinear oscillation.." Aequationes mathematicae 27 (1984): 242-254. <http://eudml.org/doc/137028>.

author = {Philos, Ch. G.},
journal = {Aequationes mathematicae},
keywords = {second order sublinear ordinary differential equation},
pages = {242-254},
title = {On second order sublinear oscillation.},
url = {http://eudml.org/doc/137028},
volume = {27},
year = {1984},

AU - Philos, Ch. G.
TI - On second order sublinear oscillation.
JO - Aequationes mathematicae
PY - 1984
VL - 27
SP - 242
EP - 254
KW - second order sublinear ordinary differential equation
UR - http://eudml.org/doc/137028
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.